# SDR SWAA2023011986803

- Difficulty date: December 31, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294-312 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL, BS 294.5 - 312, LBL 11, WL 208.   REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05, AND DRAWING 141A5690.  100% OF ALL PERMANENT OR TEMPORARY FASTENERS HAVE BEEN INSTALLED WITH FAYING SURFACE SEALED.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0, AND DWG 141A5690.  CORROSION WAS OUT OF LIMITS IAW SRM 53-00-04-1A-1.
